Volume 53, Number 5, September-October 2019
|Page(s)||1741 - 1762|
|Published online||26 September 2019|
Stability of numerical methods under the regime-switching jump-diffusion model with variable coefficients
Department of Mathematics, Chungnam National University, 34134 Daejeon, Republic of Korea
* Corresponding author: firstname.lastname@example.org
Accepted: 2 May 2019
In this paper we introduce three numerical methods to evaluate the prices of European, American, and barrier options under a regime-switching jump-diffusion model (RSJD model) where the volatility and other parameters are considered as variable coefficients. The prices of the European option, which is one of the financial derivatives, are given by a partial integro-differential equation (PIDE) problem and those of the American option are evaluated by solving a linear complementarity problem (LCP). The proposed methods are constructed to avoid the use of any fixed point iteration techniques at each state of the economy and time step. We analyze the stability of the proposed methods with respect to the discrete l2-norm in the time and spatial variables. A variety of numerical experiments are carried out to show the second-order convergence of the three numerical methods under the regime-switching jump-diffusion model with variable coefficients.
Mathematics Subject Classification: 65M06 / 47G20 / 91B25
Key words: Regime-switching jump-diffusion models / option pricing / finite difference methods / variable coefficients
© EDP Sciences, SMAI 2019
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.